MathSciNet Relay Station
MathSciNet bibliographic data
MR407798 (53 #11568) 54C56 (55D10)
Mardešić, Sibe On the Whitehead theorem in shape theory. I. Fund. Math. 91 (1976), no. 1, 51–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement